My Adrenal Glands give me a fit each time I get an Epidural for my back and neck (spinal stenosis....). I'm just wonder with those first readings if it would explain more issues with my adrenals since the inception of my cascade of problems 5+ years ago.
Great. My Cardiologist just told me all of that was caused by my Neurocardiogenic Syncopy. Put me back on Toprol. I had to bring him pictures of my BP meeter because he didn't believe my heart rate and BP would get so high and then just crash. My Neurologist said it was an Autonomic problem since I flunked the ENG and Balance Teat. My Gynocologist bumped up my HRT to curb the massive sweating. My Primary ran the 24 hour Urine test and several blood test and sent me a letter saying everything looked fine even after reading these values. I did have an Abdominal Ultrasound be my Gastro Doc because of the Pain. She also did another Endoscopy and found more Polyps and noticed some on my Gallbladder via the US. The US could not get a good image of the Adrenals, but stated the image was not clear, but no signs of any abnormalties. This has all been going on since May or even longer as I think about it. Oh, and my Neuro sent me to a Psych who diagnosed me with Anxiety and Panic Disorder and Severe Depression. I was told the Headaches were caused by the stress of all this other ****. Interestingly, my back went out on me and my Spine Doc put me on Prednisone. My Rhuemy sent me for an infusion of Rituxan which begins with a bag of Benedryl and another bag of some good ole Steroids. How funny I started to almost feel normal again. I decided after all of this and my Neuro and Cardio Doc stating Autonomic issue, I made an appointment with my Endo's NP for next Monday to check on my Adrenals since the Epidurals always send me into Adrenal Fatigue (diagnosed by my Endo who only looked at prev reports and stated that was my problem). Follow up as needed so my Primary said he would monitor my Thyroid. Funny thing, it has been going back and forth for the past two years Hypo... Hyper.. My Neuro started monitoring it also and said it was Hyper. My Primary ran another test... Hypo.. remain on the same dose of Synthroid. Yes, my head has been spinning because of this. I was looking at my Insurance report trying to document done things for Social Security (I'm on LTD) and trying to get SS... Any who.. I ran across a few of the Blood Tests that were reported to UHC. I copied and printed them all off and because it shows no Highs or Lows on the report, just values, I started marking all the values that appeared High, Low and Borderline. Wow, I was amazed at all of these counts and that none raised a flag at all. I remember 5 years ago seeing these Norepin and C. values as high, but my Primary then also dismissed them and the EB which for some reason has gotten so much higher. I did get an alarming report back re: my Platelets which had gotten down to 118. My Oncol who handles my Ritux. Treatmnts ran the blood test one day when I came in there nearly lifeless and gray. However, they have bounced back since then to my normal low 200's value. Wow... Sorry for the book. Not sure this will even post.
Finally getting a full workup by my Endo who is going to also speek to my Cardiologist and neuro. They all agreed there was a high chance it is an adrenal tumor. Hopefully all the upcoming tests will reveal something. Just wish an accurate diagnose would not take so long to get.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.